# SDR B4VR2017092500002

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: General aviation
- Aircraft: N28421
- Make and model: Piper PA-28-181
- Aircraft serial: 2843730
- Aircraft time: 3,794 hours
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 0110080900
- Part serial: 47105579
- Condition: Inoperative
- Location: Cockpit
- Part time: 7 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

OVERHAULED AUDIO PANEL FAILED 7.2 HOURS AFTER INSTALLATION.  AUDIO PANEL WAS INSTALLED AT ACFT TT 3787.2 AND PASSED OPERATIONAL CHECKS AT THAT TIME. COMPLETE FAILURE WAS REPORTED 7.2 HOURS LATER.
